# SDR AALA202203032202

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 55,363 hours, 35,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER #1 ELEVATOR ATTACH POINT HINGE BEARING RUSTED/WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
